# SDR USAABB98065

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625VJ
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Service Panel
- Part number: 14976104
- Condition: Separated
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: E, D
- Precautionary procedure: A

## Discrepancy

DEN - FLT 78 - EN ROUTE LAX/PHL, CREW REPORTED THEY HAD AN AIRFRAME VIBRATION AND HEARD A LOUD BANGING ON THE FUSELAGE.  FLIGHT DIVERTED TO DEN AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LEFT HYDRAULIC SERVICE PANEL MISSING AND DAMAGE TO THE AIRCRAFT STRUCTURE AT STA 1240.  SERVICE PANEL WAS REPLACED AND THE DAMAGE REPAIRED OR INSPECTED AND PROGRAMMED FOR REPAIR.  (X)
